# SDR SWAA2024111156681

- Difficulty date: November 5, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,005 hours, 33,723 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE ARM WEIGHT IS CORRODED ON FORWARD EDGE.<[01] C/W EA 24-155-03063 DAMAGE RECORD ADDED TO COMPONENT;[02] R/R RUDDER BALANCE ARM WEIGHT PER AMM 20-50-11 AND CMM 55-40-09.
